# SDR ASAA2016062117111

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 36,970 hours, 11,151 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMPORARY FMC FAILURE ON CAPTS SIDE VTK DISPLAYED FOLLOWED BY MAP FAILURE FLAGS.  RETURNED TO NORMAL AFTER ABOUT 60 SECONDS, QRH REFERENCED BUT RETURNED TO NORMAL BEFORE SWITCHES WERE MOVED.  ACFT GROUNDED.  REF FIM 34-61, TASK 801, PERFORMED FMC BIT TEST.  NO FAULTS FOUND.  GROUND VERIFICATION WAS SUCCESSFUL.
